# SDR RRXA97278

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5614372
- Condition: Chafed
- Location: Ws 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LEFT WING STA XW 98, FLAP CANOE FITTING HAD SEVERAL CHAFED AND GOUGED AREAS, REPAIR BLENDED-OUT BEYOND DC-8 SRM LIMITATIONS.  *S/D*  THE BLEND-OUT SHOWN IN FIGURE 1 AND 2 OF REO-03692 ARE ACCEPTABLE FOR STRENGTH PER DAC ACTION A345231/345424 AND DAC DWG 5614372.
